# SDR QXEA0100915

- Difficulty date: June 5, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WIRE BUNDLE CHAFING AGAINST LEFT-HAND WING LEADING EDGE SPAR, YW199.4, APPROXIMATELY .003" DEEP, 1/2 INCH LONG, .1 INCH WIDE. REPAIRED IAW HORIZON AIR EA 2-57-110.
